# SDR CALA2020020800350

- Difficulty date: February 5, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 182A2407
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF BUSHING AT LEFT HORIZONTAL STABILIZER FORWARD LOWER LUG FOUND SURFACE CORROSION AT THE AFT FACE LOWER AREA REF AAR NR 99867348 ACCOMPLISHED REPAIR ON (LUG G) LH HORIZONTAL STAB FWD LOWER LUG PER EC/RA 5550-01564. R/W HOLE DIA 1.3218 AFT SPOT FACE REMOVED 0.015 ADD EMP:V925564 C/W INSPECTION AS PER EC/RA 5550-01585 INITIATE A DTA DIP LOGPAGE TO READ AS FOLLOWS: ON OR BEFORE JULY 28,2021 ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/RA 5550-01585.PLANNING TO CONTACT ENGINEERING AFTER MAY 28,2021 BUT BEFORE JUNE 28,2021 FOR THE PERMANENT REPAIR INSTRUCTION
